MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE F-SERIES 5.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE F-SERIES 5.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375554000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the shaver blade starts to burn.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: excessive heat delivered.Probable root cause: high friction due to components interaction, surface not smooth, poor/lack of suction, clogged shaver blade preventing fluid suction and cooling.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the shaver blade starts to burn.

Brand Name
AGG. PLUS SHAVER BLADE F-SERIES 5.0MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24396101
Report Number0002936485-2026-00114
Device Sequence Number9962432
Product Code GFA
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375554000
Device Lot Number25213CE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown